JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SINGULAR CASE OF GENERALIZED FIBONACCI AND LUCAS MATRICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SINGULAR CASE OF GENERALIZED FIBONACCI AND LUCAS MATRICES
Miladinovic, Marko; Stanimirovic, Predrag;
  PDF(new window)
 Abstract
The notion of the generalized Fibonacci matrix of type s, whose nonzero elements are generalized Fibonacci numbers, is introduced in the paper [23]. Regular case s = 0 is investigated in [23]. In the present article we consider singular case s = -1. Pseudoinverse of the generalized Fibonacci matrix is derived. Correlations between the matrix and the Pascal matrices are considered. Some combinatorial identities involving generalized Fibonacci numbers are derived. A class of test matrices for computing the Moore-Penrose inverse is presented in the last section.
 Keywords
generalized Fibonaci numbers;generalized Fibonaci matrix;Lucas numbers;Lucas matrix;
 Language
English
 Cited by
1.
Moore–Penrose inverse of generalized Fibonacci matrix and its applications, International Journal of Computer Mathematics, 2016, 93, 10, 1756  crossref(new windwow)
2.
Determinants and inverses of circulant matrices with Jacobsthal and Jacobsthal–Lucas Numbers, Applied Mathematics and Computation, 2012, 219, 2, 544  crossref(new windwow)
3.
On the determinants and inverses of circulant matrices with Fibonacci and Lucas numbers, Applied Mathematics and Computation, 2011, 217, 23, 9790  crossref(new windwow)
4.
Explicit Determinants of the RFPrLrR Circulant and RLPrFrL Circulant Matrices Involving Some Famous Numbers, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
5.
Exact Determinants of Some Special Circulant Matrices Involving Four Kinds of Famous Numbers, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
 References
1.
V. M. Adukov, Generalized inversion of finite rank Hankel and Toeplitz operators with rational matrix symbols, Linear Algebra Appl. 290 (1999), no. 1-3, 119-134. crossref(new window)

2.
R. Aggarwala and M. P. Lamoureux, Inverting the Pascal matrix plus one, Amer. Math. Monthly 109 (2002), no. 4, 371-377. crossref(new window)

3.
A. Ashrafi and P. M. Gibson, An involutory Pascal matrix, Linear Algebra Appl. 387 (2004), 277-286. crossref(new window)

4.
A. Ben-Israel and T. N. E. Greville, Generalized Inverses, Second Ed., Springer-Verlag, New York, 2003.

5.
G. S. Call and D. J. Velleman, Pascal's matrices, Amer. Math. Monthly 100 (1993), no. 4, 372-376. crossref(new window)

6.
R. Chan and M. Ng, Conjugate gradient methods for Toeplitz systems, SIAM Rev. 38 (1996), no. 3, 427-482. crossref(new window)

7.
G.-S. Cheon and J.-S. Kim, Stirling matrix via Pascal matrix, Linear Algebra Appl. 329 (2001), no. 1-3, 49-59. crossref(new window)

8.
P. Courrieu, Fast Computation of Moore-Penrose Inverse Matrices, Neural Information Processing-Letters and Reviews 8 (2005), no. 2, 25-29.

9.
M. C. Gouveia, Generalized invertibility of Hankel and Toeplitz matrices, Linear Algebra Appl. 193 (1993), 95-106. crossref(new window)

10.
U. Grenander and M. Rosenblatt, Statistical Analysis of Stationary Time Series, John Wiley & Sons, New York; Almqvist & Wiksell, Stockholm, 1957.

11.
T. N. E. Grevile, Some applications of the pseudoinverse of a matrix, SIAM Rev. 2 (1960), 15-22. crossref(new window)

12.
R. E. Hartwig and J. Shoaf, Group inverses and Drazin inverses of bidiagonal and triangular Toeplitz matrices, J. Austral. Math. Soc. Ser. A 24 (1977), no. 1, 10-34. crossref(new window)

13.
G. Heinig, Generalized inverses of Hankel and Toeplitz mosaic matrices, Linear Algebra Appl. 216 (1995), 43-59. crossref(new window)

14.
G. Heinig and F. Hellinger, On the Bezoutian structure of the Moore-Penrose inverses of Hankel matrices, SIAM J. Matrix Anal. Appl. 14 (1993), no. 3, 629-645. crossref(new window)

15.
G. Heinig and F. Hellinger, Moore-Penrose inversion of square Toeplitz matrices, SIAM J. Matrix Anal. Appl. 15 (1994), no. 2, 418-450. crossref(new window)

16.
A. F. Horadam, A generalized Fibonacci sequence, Amer. Math. Monthly 68 (1961), 455-459. crossref(new window)

17.
T. Kailath and A. Sayed, Displacement structure: theory and applications, SIAM Rev. 37 (1995), no. 3, 297-386. crossref(new window)

18.
D. Kalman and R. Mena, The Fibonacci numbers-exposed, Math. Mag. 76 (2003), no. 3, 167-181. crossref(new window)

19.
T. Koshy, Fibonacci and Lucas Numbers with Applications, Wiley-Interscience, New York, 2001.

20.
G.-Y. Lee, J.-S. Kim, and S.-G. Lee, Factorizations and eigenvalues of Fibonacci and symmetric Fibonacci matrices, Fibonacci Quart. 40 (2002), no. 3, 203-211.

21.
G.-Y. Lee, J.-S. Kim, and S.-H. Cho, Some combinatorial identities via Fibonacci numbers, Discrete Appl. Math. 130 (2003), no. 3, 527-534. crossref(new window)

22.
P. Stanica, Cholesky factorizations of matrices associated with r-order recurrent sequences, Integers 5 (2005), no. 2, A16, 11 pp.

23.
P. Stanimirovic, J. Nikolov, and I. Stanimirovic, A generalization of Fibonacci and Lucas matrices, Discrete Appl. Math. 156 (2008), no. 14, 2606-2619. crossref(new window)

24.
P. S. Stanimirovic and M. B. Tasic, Partitioning method for rational and polynomial matrices, Appl. Math. Comput. 155 (2004), no. 1, 137-163. crossref(new window)

25.
J. E. Walton and A. F. Horadam, Some further identities for the generalized Fibonacci sequence $H_n$, Fibonacci Quart. 12 (1974), 272-280.

26.
G.Wang, Y.Wei, and S. Qiao, Generalized Inverses: Theory and Computations, Science Press, Beijing, 2004.

27.
Y. Wei, H. Diao, and M. K. Ng, On Drazin inverse of singular Toeplitz matrix, Appl. Math. Comput. 172 (2006), no. 2, 809-817. crossref(new window)

28.
S. Wolfram, The Mathematica Book, 4th ed., Wolfram Media/Cambridge University Press, 1999.

29.
Z. Xu, On Moore-Penrose inverses of Toeplitz matrices, Linear Algebra Appl. 169 (1992), 9-15. crossref(new window)

30.
Z. Zhang, The linear algebra of the generalized Pascal matrix, Linear Algebra Appl. 250 (1997), 51-60. crossref(new window)

31.
Z. Zhang and J. Wang, Bernoulli matrix and its algebraic properties, Discrete Appl. Math. 154 (2006), no. 11, 1622-1632. crossref(new window)

32.
Z. Zhang and Y. Zhang, The Lucas matrix and some combinatorial identities, Indian J. Pure Appl. Math. 38 (2007), no. 5, 457-465.

33.
G. Zielke, Report on test matrices for generalized inverses, Computing 36 (1986), no. 1-2, 105-162. crossref(new window)